# SDR HEEA078532

- Difficulty date: March 26, 2002
- Submitted: April 29, 2002
- Operation: General aviation
- System (JASC): 2330 · Entertainment System
- Part: Amplifier
- Part number: 002000002
- Part serial: 123
- Condition: Malfunctioned
- Location: Pa System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BLOWS FUSE WHEN POWER IS APPLIED. VERIFY COMPLAINT.  FOUND FUSE F1 BAD AND INTERMITTENT SHORT WHEN TAP ON TRANSFORMER T2.  REPLACED FUSE F1 AND RESOLDERED CONNECTIONS ON TRANSFORMER T2.  REPAIRED.
